MathSciNet Relay Station
MathSciNet bibliographic data
MR2675115 (2011h:60211) 60K37 (60G99 60J80)
Croydon, D. A. Scaling limits for simple random walks on random ordered graph trees. Adv. in Appl. Probab. 42 (2010), no. 2, 528–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement